# SDR FDEA201612114381

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 63,930 hours, 21,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT LEVEL OFF, RECEIVED A CTR L FUEL PUMP ALERT WITH 5.1 OF  FUEL IN CENTER TANK.   REACTIVATED LT CTR OVERRIDE FUEL PUMP. AUDIBLE  CHECKED THE LT CTR OVERRIDE PUMP FOR OPERATION, PUMP IS  RUNNING. TRANSFERRED 22 KLBS INTO CENTER FUEL TANK.  LT CTR OVERRIDE PUMP OPS CHECKED GOOD IAW MM  28-22-03-4; 12 KLBS,  FUEL TRANSFERRED FROM CTR TANK  WITH ONLY LT CTR PUMP IN OPERATION. TRANSFERRED REMAINING FUEL FROM CTR TANK WITH BOTH CTR OVERIDE  PUMPS WITH NO DEFECTS NOTED. ACFT OK FOR SERVICE.
